# SDR SA06029

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 740119G
- Part serial: 1380
- Condition: Making Metal
- Location: Nr 1 Generator
- Part time: 4,907 hours, 1,776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 25, BDA-PHL - THE CREW REPORTED PROBLEMS WITH THE NUMBER 1 GENERATOR AND HAD TO DISCONNECT THE IDG.  ALSO, WHILE EN ROUTE, ATTEMPTED TO START THE APU GENERATOR TWO TIMES UNSUCCESSFULLY.  THE AC RETURNED TO THE FIELD IN BDA AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND METAL IN IDG, REMOVED AND REPLACED.  REMOVED AND REPLACED NR 1 IDG OIL COOLER, NR 1 GCU AND NR1 EGIU AS PRECAUTIONARY FOR IDG CHANGE.
